# SDR ASAA0944709

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Doubler
- Part number: 6545899626
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CONDITIONING AIR PANEL INTERNAL DOUBLER IS CRACKED.  REMOVED AND REPLACED WITH NEW.
